Accueil > Résultats de la recherche > Suite de la publication

Contact deformations of closed 1-formes one T2-bundles over the circle

If a closed M manifold supports a closed nonsingular form; irrationnel 1-form which linearly deformed into a contact form then M supports a K-contact form.


Auteur(s) : Hamidou Dathe and Philippe Rukimbira
Pages : 131-137
Année de publication : 2011
Revue : Advances in geometry
N° de volume : 11
Type : Article
Statut Editorial : revue à diffusion internationale, Indéxée et abstractée
Mise en ligne par : DATHE Hamidou